Short Ostarine run caused gyno...thoughts?

Discussion in 'Diet and Nutrition' started by Krmnnghia01, Jan 18, 2016.

  1. Krmnnghia01

    Krmnnghia01 New Member

    Dec 31, 2015
    4
    0
    Could use some help from folks that have dabbled in SARMS or PH's. Started Ostarine at 15-20mg/day along with BlackStone Labs Eradicate. Was also taking a basic liver/organ support supp and EC stack. Have never touched PH's, SARMS, or AS.

    No changes felt until day 7 when my left nipple got very sensitive. Day 8 it was on fire, cut back Ostarine to 12.5mg. Day 9 no change so completely cut out The Ostarine and Eradicate. Felt a very tiny lump under the nipple. Now on Day 11 and pain still there, tiny lump still felt.

    From what I have read, some people seem to be very sensitive to Ostarine and their Estrogen levels go sky high. Guess that is me...I didn't think I would so didn't order an AI with it and it doesn't shut people down much sk I didn't think I would need a PCT. My question is, should I give it a few more days to see if this shit gets out of my system and pain goes away or will it remain unless I go to my GP and get a script.

    Appreciate the help guys.
     
  2. PillarofBalance

    PillarofBalance Strength Pimp Staff Member

    Feb 27, 2011
    16,586
    4,278
    Just get some nolva and/or arimidex. Sometimes people get lucky aND are able to shrink the lump with nolva.
     
    DungeonDweller likes this.
  3. Krmnnghia01

    Krmnnghia01 New Member

    Dec 31, 2015
    4
    0
    Thanks pillar. Does the lump cause the pain and will reducing be the only way to not have a fiery nipple? Lump is very small and you can't see it. I don't really care if it's there unless it will increase on its own. Thanks
     
  4. Ramrod

    Ramrod VIP Member

    Jun 5, 2012
    1,765
    264
    You should have researched it better before you ran it. It has been noted many times a PCT is still needed. The approach you take for PCT is dependent on how much and how long you take Ostarine.

    As for the lump under your nipple. Letrozole comes highly recommended to reduce Gyno. But if you have only been on it for 9 days and stopped everything. I would try and wait it out and see if it reduces on its one. If you can't physically see it and it still very small..pea size or smaller. I'd wait and let your body recover. Many teenagers going through puberty will get the same thing and it goes away many times.

    Now if it grows and starts to bother you. Surgery is the only real cure for it. Many times decent Dr. can get your insurance to cover the cost of it. As it's an unknown mass in the chest. Men can get breast Cancer too. So if you have a good Dr. it will have it removed and tested. The surgery is no big deal and you can be back in the gym in a couple of weeks.

    If you decide to to run it again. Run it with a proven AI and for a short period. 4-6 weeks with a low dose PCT. If you get the same results as before with in the first 2 weeks. Just trash it and run some Nolva to level you back out.

    What brand and form (liquid or Caps)? Maybe you didn't get Ostarine or not pure. There is always that risk too.
     
    Last edited: Jan 20, 2016
  5. Krmnnghia01

    Krmnnghia01 New Member

    Dec 31, 2015
    4
    0
    Appreciate the details ramrod. It was Unique brand, liquid. I won't be running again being this sensitive to such a mild compound.

    Anyone have any idea how long it takes your average body to return to normal hormone levels?
     
  6. Go Away

    Go Away TID Board Of Directors

    Dec 28, 2011
    4,857
    1,011
    Osta is weird as shit. I developed this painful spots on the bottoms of feet and on my palms. Not raised but were tiny knots that felt like lip pimples - acute pain. Never again...
     
  7. Krmnnghia01

    Krmnnghia01 New Member

    Dec 31, 2015
    4
    0
    Wanted to close this out for anyone that might search and find it later. After 7 days of cutting everything, I no longer have sensitivity in my nipples. I can still feel a very small lump but not noticeable. I don't see myself messing with this in the future without a full Arsenal of RC's to counteract the negative sides. ;)
     
  8. DungeonDweller

    DungeonDweller Senior Member

    Mar 21, 2017
    223
    95
  9. Bob Baker

    Bob Baker New Member

    Jun 15, 2017
    6
    5
    Maybe its the brand.. I have ran ostarine three times with diff companys and one of them have gave me sore nips once..maybe thats a sign of purity?
     
  10. Bob Baker

    Bob Baker New Member

    Jun 15, 2017
    6
    5
    Maybe run a diff brand
     

Share This Page